MathSciNet Relay Station
MathSciNet bibliographic data
MR2344823 11F11 (11F12)
Miezaki, Tsuyoshi; Nozaki, Hiroshi; Shigezumi, Junichi On the zeros of Eisenstein series for $\Gamma^*_0(2)$ and $\Gamma^*_0(3)$. J. Math. Soc. Japan 59 (2007), no. 3, 693–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement